×

Found 68 Documents (Results 1–68)

100
MathJax

On some injective modules in \(\sigma[M]\). (English) Zbl 1159.16002

Brzeziński, Tomasz (ed.) et al., Modules and comodules. Proceedings of the international conference, Porto, Portugal, September 6–8, 2006. Dedicated to Robert Wisbauer on the occasion of his 65th birthday. Basel: Birkhäuser (ISBN 978-3-7643-8741-9/hbk). Trends in Mathematics, 313-329 (2008).
MSC:  16D50 16D90
PDF BibTeX XML Cite

Criteria of steadiness. (English) Zbl 0917.16004

Dikranjan, Dikran (ed.) et al., Abelian groups, module theory, and topology. Proceedings in honour of Adalberto Orsatti’s 60th birthday, Padua, Italy, 1997. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 201, 359-371 (1998).
Reviewer: J.Clark (Dunedin)
PDF BibTeX XML Cite

\(K_0\) of semiartinian unit-regular rings. (English) Zbl 0919.16006

Dikranjan, Dikran (ed.) et al., Abelian groups, module theory, and topology. Proceedings in honour of Adalberto Orsatti’s 60th birthday, Padua, Italy, 1997. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 201, 69-78 (1998).
PDF BibTeX XML Cite

Steady rings may contain large sets of orthogonal idempotents. (English) Zbl 0845.16009

Facchini, Alberto (ed.) et al., Abelian groups and modules. Proceedings of the Padova conference, Padova, Italy, June 23-July 1, 1994. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 343, 467-473 (1995).
MSC:  16D70 16P20 16S15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification